Relapsed myasthenia gravis after nivolumab treatment

Ayumi Mitsune, Satoru Yanagisawa, Tatsuro Fukuhara, Eisaku Miyauchi, Mami Morita, Manabu Ono, Yutaka Tojo, Masakazu Ichinose

研究成果: Article査読

18 被引用数 (Scopus)

抄録

Nivolumab is a newly introduced promising therapy for treating lung cancer that restores the anti-tumor immunity by disrupting programmed cell death-1-mediated immuno-suppressive signaling. Although “newonset” autoimmune diseases are well-known immune-related adverse events, whether or not nivolumab exacerbates “pre-existing” autoimmune disease remains unclear. We herein report a patient with “pre-existing” myasthenia gravis in whom nivolumab was administered that flared up after the treatment with nivolumab. Regardless of the disease stability, nivolumab has the potential to exacerbate an autoimmune disease, and we must pay close attention to each patient’s medical history before administering this agent.

本文言語English
ページ(範囲)1893-1897
ページ数5
ジャーナルInternal Medicine
57
13
DOI
出版ステータスPublished - 2018

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Relapsed myasthenia gravis after nivolumab treatment」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル